# SDR DALA2025060504304

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Condition: Corroded
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 RH WING AILERON TRAILING EDGE LOWER SURFACE CHANNEL WITH CORROSION AT 150MM OUTBOARD FROM INBOARD EDGE AND AT 720MM INBOARD FROM OUTBOARD EDGE. CORRECTIVE ACTION: REPLACED RH WING AILERON TRAILING EDGE CHANNEL IAW A319 SRM 51-72-11-911-001. (1005823).
